`a`
Discrete and Continuous Dynamical Systems - Series B (DCDS-B)
 

Volume 6,Number 4,     July 2006

Special Issue
Stochastic Dynamics in Finite and Infinite Dimensions:
Theory and Applications

Guest Editors:
Vadim Kaloshin, Sergey Lototsky and Michael Roeckner

1

Preface   Pages : i - ii

Vadim Kaloshin,  Sergey Lototsky and Michael Röckner

 Abstract       Full Text      Related Articles

2

Large deviation principle for a stochastic navier-Stokes equation in its vorticity form for a two-dimensional incompressible flow    Pages : 651 - 666

Anna Amirdjanova and Jie Xiong

 Abstract       Full Text      Related Articles

3

Pathwise non-exponential decay rates of solutions of scalar nonlinear stochastic differential equations    Pages : 667 - 696

John A. D. Appleby,  Alexandra Rodkina and Henri Schurz

 Abstract       Full Text      Related Articles

4

Lyapunov exponents for stochastic differential equations with infinite memory and application to stochastic Navier-Stokes equations    Pages : 697 - 709

Yuri Bakhtin

 Abstract       Full Text      Related Articles

5

Molecular motors, Brownian ratchets, and reflected diffusions    Pages : 711 - 734

Amarjit Budhiraja and John Fricks

 Abstract       Full Text      Related Articles

6

Asymptotic solutions of a nonlinear stochastic beam equation    Pages : 735 - 749

Pao-Liu Chow

 Abstract       Full Text      Related Articles

7

Maximal dissipativity of a class of elliptic degenerate operators in weighted $L^2$ spaces    Pages : 751 - 760

Giuseppe Da Prato and Alessandra Lunardi

 Abstract       Full Text      Related Articles

8

Convergence of a semi-discrete scheme for the stochastic Korteweg-de Vries equation    Pages : 761 - 781

Arnaud Debussche and Jacques Printems

 Abstract       Full Text      Related Articles

9

Time reversal of parabolic waves and two-frequency Wigner distribution    Pages : 783 - 802

Albert Fannjiang and Knut Solna

 Abstract       Full Text      Related Articles

10

Examples of moderate deviation principle for diffusion processes    Pages : 803 - 828

A. Guillin and R. Liptser

 Abstract       Full Text      Related Articles

11

On nonexistence of non-constant volatility in the Black-Scholes formula    Pages : 829 - 834

Kais Hamza and Fima C. Klebaner

 Abstract       Full Text      Related Articles

12

On the stochastic Burgers equation with a polynomial nonlinearity in the real line    Pages : 835 - 866

Jong Uhn Kim

 Abstract       Full Text      Related Articles

13

Brownian flow on a finite interval with jump boundary conditions    Pages : 867 - 880

Elena Kosygina

 Abstract       Full Text      Related Articles

14

Large deviations for stochastic systems with memory    Pages : 881 - 893

Salah-Eldin A. Mohammed and Tusheng Zhang

 Abstract       Full Text      Related Articles

15

Time regularity of the evolution solution to fractional stochastic heat equation    Pages : 895 - 910

Yalçin Sarol and Frederi Viens

 Abstract       Full Text      Related Articles

16

Ergodicity for a class of Markov processes and applications to randomly forced PDE'S. II    Pages : 911 - 926

Armen Shirikyan

 Abstract       Full Text      Related Articles

17

The wellposedness of FBSDEs    Pages : 927 - 940

Jianfeng Zhang

 Abstract       Full Text      Related Articles

18

Stochastic Galerkin method for elliptic spdes: A white noise approach    Pages : 941 - 955

Luis J. Roman and Marcus Sarkis

 Abstract       Full Text      Related Articles